Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Experiencing issues with eating & heart burn after having interstem implanted

Hi! Having alot of issues just recently I had the interstem implanted for my bladder control! Since then I am having issues with eating because I have constant heart burn! Nexxium is not working! After this I have sharp. Pains that wrap around from my lower back around to my abdomen. But I just started my period!
Wed, 31 Mar 2021
Report Abuse
OBGYN 's  Response
Hello,

The heart burn that you are having may not be related to Interstim implant. It is best to start taking antacids along with Nexium for proper control.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Rakhi Tayal, OBGYN
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Urinary incontinence


Experiencing issues with eating & heart burn after having interstem implanted

Hello, The heart burn that you are having may not be related to Interstim implant. It is best to start taking antacids along with Nexium for proper control. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Rakhi Tayal, OBGYN